# SDR DALA2024100209639

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,413 hours, 23,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5814 M11082 EMERGENCY LIGHT BATTERY IS NOT WORKING. CORRECTIVE ACTION: REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK FOR M11082 PER B757 AMM 33-51. OPS CHECK GOOD. (4003415)
